# SDR DXTA2015082706066

- Difficulty date: August 26, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N982QS
- Make and model: Cessna 750
- Aircraft serial: 7500182
- Aircraft time: 12,778 hours, 7,941 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Indicator
- Condition: Out Of Limits
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF & DURING CLIMB, CONTROL COLUMN, CAPTAIN'S SIDE, HAD A DEAD SPOT IN PITCH, ALLOWING PLUS OR MINUS 3 INCHES OF COLUMN MOVEMENT, WITH NO CONTROL FEEL OR ELEVATOR MOVEMENT.  CONTINUED TO LANDING.  FOUND GOOD, NO DEFECTS NOTED IAW IAW MM 27-32-00. PERFORMED OPS CHECK & VISUAL, NO DEFECTS NOTED IAW MM 27-00-01.  FOUND ELEVATOR INDICATION OUT OF LIMITS.  RIGGED TO LIMITS IAW MM 31-44-00.  EICAS INDICATION OPS CHECKED GOOD.
